RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Galaev, Anton Sergeevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7
Presentations: 2

Number of views:
This page:402
Abstract pages:1489
Full texts:403
References:162
Associate professor
Doctor of physico-mathematical sciences
E-mail: , ,
Keywords: Holonomy group, holonomy algebra, Lorentzian manifold, curvature tensor, supermanifold.
UDC: 514.83

Subject:

Holonomy theory, pseudo-Riemannian geometry, Supergeometry

   
Main publications:
  1. Galaev A.S., “Metrics that realize all Lorentzian holonomy algebras”, Int. J. Geom. Methods Mod. Phys., 3:5-6 (2006), 1025–1045  crossref  mathscinet  zmath
  2. Galaev A.S., “Holonomy of supermanifolds”, Abh. Math. Semin. Univ. Hambg, 79:1 (2009), 47–78  crossref  mathscinet  zmath
  3. Galaev A.S., “Holonomy of Einstein Lorentzian manifolds”, Classical Quantum Gravity, 27:7 (2010), 075008, 13 pp.  crossref  mathscinet  zmath  adsnasa
  4. Alekseevsky D.V., Galaev A.S., “Two-symmetric Lorentzian manifolds”, J. Geom. Phys., 61:12 (2011), 2331–2340  crossref  mathscinet  zmath  adsnasa
  5. Galaev A.S., “Irreducible holonomy algebras of Riemannian supermanifolds”, Ann. Global Anal. Geom., 42:1 (2012), 1–27  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person72022
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/750168

Publications in Math-Net.Ru
2015
1. A. S. Galaev, “Holonomy groups of Lorentzian manifolds”, Uspekhi Mat. Nauk, 70:2(422) (2015),  55–108  mathnet  mathscinet  elib; Russian Math. Surveys, 70:2 (2015), 249–298  isi  scopus
2013
2. A. S. Galaev, “Note on the Holonomy Groups of Pseudo-Riemannian Manifolds”, Mat. Zametki, 93:6 (2013),  821–827  mathnet  mathscinet  zmath  elib; Math. Notes, 93:6 (2013), 810–815  isi  scopus
3. A. S. Galaev, “Conformally flat Lorentzian manifolds with special holonomy groups”, Mat. Sb., 204:9 (2013),  29–50  mathnet  mathscinet  zmath  elib; Sb. Math., 204:9 (2013), 1264–1284  isi  elib  scopus
4. A. S. Galaev, “About the classification of the holonomy algebras of Lorentzian manifolds”, Sibirsk. Mat. Zh., 54:5 (2013),  1000–1008  mathnet  mathscinet; Siberian Math. J., 54:5 (2013), 798–804  isi  scopus
5. A. S. Galaev, “Pseudo-Riemannian manifolds with recurrent spinor fields”, Sibirsk. Mat. Zh., 54:4 (2013),  762–774  mathnet  mathscinet; Siberian Math. J., 54:4 (2013), 604–613  isi  scopus
2011
6. A. S. Galaev, “On the Einstein equation on Lorentzian manifolds with parallel distributions of isotropic lines”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:3 (2011),  165–174  mathnet
2005
7. A. S. Galaev, “Isometry groups of Lobachevskian spaces, similarity transformation groups of Euclidean spaces and Lorentzian holonomy groups”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 5:1-2 (2005),  3–11  mathnet

2013
8. D. V. Alekseevskii, A. S. Galaev, S. V. Galaev, A. V. Gokhman, “In memory of Losik Mark Vol'fovich”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(1) (2013),  118–122  mathnet

Presentations in Math-Net.Ru
1. Holonomy groups of Lorentzian manifolds and supermanifolds
A. S. Galaev
Differential geometry and applications
September 16, 2013 16:45
2. Holonomy groups of Lorentzian manifolds
A. S. Galaev
Differential geometry and applications
November 19, 2012 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019